# SDR USAA920081027

- Difficulty date: April 13, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N251AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 24764
- Aircraft time: 74,487 hours, 14,421 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC15222193
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MIA - MAJOR REPAIR - C4 CHECK - LEVEL 2 CORROSION ON CABIN SEAT TRACK, BS 764 - BS 820, RBL 86.  REPLACED CABIN SEAT TRACK, BS 764 - BS 820, RBL 86.
